Cookies?
Library Header Image
LSE Research Online LSE Library Services

A density Corrádi-Hajnal theorem

Allen, Peter and Böttcher, Julia and Hladký, Jan and Piguet, Diana (2015) A density Corrádi-Hajnal theorem. Canadian Journal of Mathematics, 67 (4). pp. 721-758. ISSN 0008-414X

[img]
Preview
PDF - Accepted Version
Download (526kB) | Preview

Identification Number: 10.4153/CJM-2014-030-6

Abstract

We find, for all sufficiently large n and each k, the maximum number of edges in an n-vertex graph which does not contain k+1 vertex-disjoint triangles. This extends a result of Moon [Canad. J. Math. 20 (1968), 96-102] which is in turn an extension of Mantel's Theorem. Our result can also be viewed as a density version of the Corrádi-Hajnal Theorem.

Item Type: Article
Official URL: http://cms.math.ca/cjm/
Additional Information: © 2014 Canadian Mathematical Society
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 20 Jul 2016 09:03
Last Modified: 20 Jul 2016 12:37
URI: http://eprints.lse.ac.uk/id/eprint/67185

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics